MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL
Model Number 3500CP-G
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting that there unit is not alarming.No patient involvement or injury reported.
 
Additional Manufacturer Narrative
The unit (sn (b)(6)) was returned to sechrist for evaluation.This unit was manufactured in 2017.The evaluation discovered that the o-ring for the reed cap of the alarm module was folded under the reed cap.The cause of this occurring could not be determined.The device in question was overhauled by (b)(4) on 09/05/2024.After overhaul of any device, the unit is tested to verify it functions according to its specifications.Review of the service records were reviewed in regards to the alarms and all the alarms were verified to be functioning prior to the unit being returned to customer.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventive actions are required.All complaints are trended by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file no.(b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key20571712
Report Number2020676-2024-00019
Device Sequence Number8555649
Product Code BZR
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3500CP-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown